hello, i am a disabled veteran, 46 years old, and have a spinal disease that i take methedone and vicodon pain releivers for. i also take 1 aspirin a day, and docusate stool softener. the only other drug i use is a supplement of melatonin for sleep and amitriptilene for ocd and depression. the problem is i have always taken very good care of my feet. i never go barefoot outside, and i wear socks inside. this year my skin on my feet started to scal or shred and get harder. it is so bad that no matter how long you use a ped egg or rasp or sander board it never goes away. i put lotion on them and the next day it is the same all over. can this be from the drugs? they are hurting me and bleed often when large chunks peel up. i have enough pain and problems from my spinal condition so any help would be awesome. thank you very much, sgt scottt e riggan, usaf, disabled ret.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?